MathSciNet Relay Station
MathSciNet bibliographic data
MR554384 (81c:55021) 55Q40
Cohen, F. R.; Moore, J. C.; Neisendorfer, J. A. The double suspension and exponents of the homotopy groups of spheres. Ann. of Math. (2) 110 (1979), no. 3, 549–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement